RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Alishayev, Mukhtar Guseinovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:316
Abstract pages:932
Full texts:425
References:52
Professor
Doctor of technical sciences

http://www.mathnet.ru/eng/person67618
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. M. G. Alishayev, “Application of direct and inverse Laplace transforms for geothermal heat recovery tasks”, Daghestan Electronic Mathematical Reports, 2016, 5,  1–12  mathnet  elib
2014
2. Muhtar Guseinovich Alishayev, “Exact solutions of the laminar flow of a viscous fluid in straight pipes with non-circular cut”, Daghestan Electronic Mathematical Reports, 2014, 1,  84–95  mathnet  elib
1997
3. I. M. Abdulagatov, M. G. Alishayev, G. M. Abasov, “Thermodynamic model of the process of displacement of hydrocarbon raw material from a porous collector with the aid of near- and supercritical fluids”, TVT, 35:4 (1997),  552–559  mathnet; High Temperature, 35:4 (1997), 542–548  isi
1984
4. M. G. Alishayev, G. O. Khazamov, “The realization of the matrix double sweep method for problems of line flooding”, Zh. Vychisl. Mat. Mat. Fiz., 24:3 (1984),  403–413  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 44–51

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021